User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Leung, Dennis; Drton, Mathias; Hara, Hisayuki 
Title:
Identifiability of directed Gaussian graphical models with one latent source 
Abstract:
We study parameter identifiability of directed Gaussian graphical models with one latent variable. In the scenario we consider, the latent variable is a confounder that forms a source node of the graph and is a parent to all other nodes, which correspond to the observed variables. We give a graphical condition that is sufficient for the Jacobian matrix of the parametrization map to be full rank, which entails that the parametrization is generically finite-to-one, a fact that is sometimes also re...    »
 
Keywords:
Covariance matrix, factor analysis, graphical model, parameter identification, structural equation model 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Electronic Journal of Statistics 
Year:
2016 
Journal volume:
10 
Year / month:
2016-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
394-422 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics and Bernoulli Society 
E-ISSN:
1935-7524 
Date of publication:
24.02.2016 
Format:
Text